# SDR SWAA2021111844201

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT AT LEFT OVERWING AND LEFT GROUND ILLUMINATION POSITION INOP. ; / [01] REPLACED LAMPS FOR EMERGENCY EXIT SLIDE LIGHT AT LEFT OVERWING EXIT AND LEFT GROUND ILLUMINATION POSITION AND PERCORMED GOOD TEST PER AMM 33-51-04-960-801.; [02] VERIFIED CORRECTIVE ACTION #1
